# SDR ASAA2021120736841

- Difficulty date: December 7, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 47,198 hours, 14,009 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18PK7M
- Condition: Inoperative
- Location: Hf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 HF INOP. GROUNDED - YES. REMOVED AND REPLACED #2 HF R/T REF B737-800 AMM 23-11-21. HF COM SYSTEM TEST AND GROUND VERIFICATION PASS REF AMM 23-11-00-730-801.
